# SDR CA990812029

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED AT ZERO DEGREES.  FLAP ELECTRONIC CONTROL UNIT POTENTIOMETER NR 1 AND NR 8 ADJUSTED.
